# SDR UALA2012020200639

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 33,404 hours, 14,690 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 31678
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

M41 AND M42 COFFEEMAKER SMELL LIKE BURNING PLASTIC WHEN ON.  REPLACED BOTH AFT GALLEY COFFEEMAKERS M41 & M42, OPS CHECKED GOOD.
